# SDR AWXA200400924

- Difficulty date: August 5, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON BEAM Y1292 LT AFT OF FR 66 TO FORWARD SIDE OF FR 68.  MAINTENANCE REMOVED CORRODED BEAM Y1292 LT FROM FR 66 TO FR 68; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
